# SDR CA140630026

- Difficulty date: June 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lkheed 188C
- Aircraft time: 14,725 hours
- Engine: Allsn 501D13
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Reduction Gb
- Part number: 6825694
- Condition: Making Metal
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INCREASED CONSUMPTION OF OIL, LEAD TO INSPECTION OF RGB OIL SCREEN WHERE METAL PARTICLES WERE FOUND.  ENGINE REMOVED FROM SERVICE.
